# SDR AALA20120831005

- Difficulty date: August 24, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 6,552 hours, 2,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FUSELAGE SKIN FROM STATIONS 1016 TO 1040 BETWEEN STRINGERS 20 TO 21 LEFT.  ACCOMPLISHED CORROSION REMOVAL EA B737-53-025787.
